# SDR DALA2024031403330

- Difficulty date: March 14, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N963AT
- Make and model: Boeing 717-200
- Aircraft serial: 55024
- Aircraft time: 56,007 hours, 39,235 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NOTREPORTED
- Condition: Worn
- Location: Bs 994 L23-25l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN FUSELAGE SKIN AT STA Y=994 & LONG 23 - 25 (ADJACENT TO AFT DOOR JAMB). SUMMARY OF NRC 00013: FUSELAGE SKIN AT STA Y=994 & LONG 23 - 25 (ADJACENT TO AFT DOOR JAMB) WAS REPAIRED PER B717-200 SRM 53-20-15-2R PROCEDURE 10 REPAIR 10. PERFORM VISUAL INSPECTION AT 8,000 CYCLES AND REPETITIVE VISUAL INSPECTION EVERY 8,000 CYCLES PER B717 SRM 53-20-15-2R PROCEDURE 10 REPAIR 10 FIG 202 STEP 7. (LP #0244014)
